Alert archive / Wisconsin / Special Weather Statements in 2016

Special Weather Statement, NWS Twin Cities, MN

June 12, 2016Saint Croix County, Wisconsin

NWS Twin Cities, MN issued this special weather statement at Jun 12, 2016, 6:56 AM CDT for Saint Croix County, Wisconsin. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2016, 6:56 AM CDT (11:56 UTC)
Expired
Jun 12, 2016, 7:30 AM CDT
In force
34 min
Issued by
NWS Twin Cities, MN

County Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 84 km from the middle of the area, began a volume at 12:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 11.9 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2016-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2016-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2466 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

964 
WWUS83 KMPX 121156
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
656 AM CDT SUN JUN 12 2016

WIZ023-121230-
ST. CROIX-
656 AM CDT SUN JUN 12 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN ST. CROIX
COUNTY THROUGH 730 AM CDT...

AT 655 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR WILLOW RIVER STATE PARK TO NEAR
HAMMOND. MOVEMENT WAS SOUTHEAST AT 25 MPH.

HALF INCH HAIL IS POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
RIVER FALLS...HUDSON...NORTH HUDSON...BAYPORT...BALDWIN...HAMMOND...
ROBERTS...WOODVILLE...LAKELAND...BURKHARDT...HOULTON AND BOARDMAN.

THIS INCLUDES INTERSTATE 94 IN WISCONSIN BETWEEN MILE MARKERS 1 AND
28.
 
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4485 9216 4486 9273 4494 9276 4494 9275
      4500 9278 4503 9276 4507 9280 4508 9236
      4488 9214 4486 9214
TIME...MOT...LOC 1155Z 331DEG 21KT 4504 9273 4505 9243 

$$

JPC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 12, 4:06 AM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jun 12, 4:06 AM CDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
406 AM CDT SUN JUN 12 2016

.SHORT TERM...(Today and tonight)
Issued at 404 AM CDT Sun Jun 12 2016

Today and tonight...Surface analysis early this morning shows a
surface low over western SD with its associated warm front extended
ESE through SD into southwestern MN and northeastern IA. Its
associated cold front then drops southwest through the Rockies.
Aloft, the peak of an upper level ridge is atop the region though
there is a noticeable buckle on the western side of the ridge. It is
along this small shortwave disturbance combined with the
northeastern advance of the warm front that convection has broken
out early this morning in the center of the WFO MPX coverage area,
aligned fairly well with the I-94 corridor. PWATS are still in the
1.3-1.5 inch range, most of which is in the middle to upper levels
since dewpoint depressions are largely 10-15 degrees. As an example,
MSP airport has picked up nearly one inch of rain in about an hour's
time from the storms that formed overnight. These storms will last
through daybreak but not much beyond since the upper trough is
shifting eastward with time. The additional moisture put in place
with these showers and their alignment will play a part in expected
convection later on today along the warm front and ahead of the
advancing cold front. Insolation between a mixture of layered clouds
will add to low-to-mid level instability as dewpoints climb into the
middle and upper 60s for central-western MN and into the upper 50s
to lower 60s in eastern MN and western WI. As the cold front
advances, which will enhance lift and be a main player since upper
level support will be limited to another weak buckling shortwave on
the backside of the departing ridge, convective temperatures will be
achieved which will start shower/thunderstorm development over the
far eastern Dakotas. These storms are then expected to march east
southeastward along the warm front, again along roughly an I-94
corridor, towards the Twin Cities and into southwestern WI. There is
some minor uncertainty in exact placement of storms and minor timing
issues but confidence is high enough such that POPs can be increased
to the 80-90 percent range by tonight. For severe storm potential,
the main hazards will be large hail and damaging winds mainly due to
the weak support aloft and outflow-boundary-driven nature of the
storms. However, there is a non-zero chance of a tornadic threat for
storms that perpetuate in the vicinity of the warm front. The storms
will progress southeastward through the overnight hours, impacting
much of the coverage area, with weak, if any, storms left over in
southeastern portions of the coverage area by daybreak Monday
morning. Regarding temperatures, most locations will start out in
the lower 60s (in western WI) to the lower 70s (in western MN).
Highs will then top out in the upper 70s (in western WI) to the
lower 90s (in western MN). The cold front will not make a complete
progression through the coverage area until tomorrow so low
temperatures tomorrow night will be mild, generally in the 60s to
lower 70s.

.LONG TERM...(Monday through Saturday)
Issued at 404 AM CDT Sun Jun 12 2016

By 12Z tomorrow morning, the frontal boundary will be positioned
from northwest WI through south central MN with decaying showers and
thunderstorms becoming more scattered in nature advancing southeast.
So, continue to carry pops along and ahead of the front in the 12Z-
18Z time period tomorrow as we work that front out of the area.  A
tease of high pressure will come in behind the front Monday, with
clearing skies likely at least across western MN.  But, a shortwave
trough across the southwest CONUS will amplify and advance northeast
into the Upper Midwest by Tuesday night.  Still expect widespread
showers and thunderstorms to develop out ahead of the trough on
Tuesday into Wednesday with 1-3" rainfall amounts still looking good.

The Upper Midwest still looks to be north of the best combination of
instability and shear for this system.  A marginal risk of severe
weather does extend into far southern MN, with a slight risk of
severe weather maintained well to our south where stronger instability
and shear will be at play Tuesday afternoon.

The exit speed of this system looks even faster now, so the main
change with this forecast package was to reduce pops faster on the
back side Wednesday and Wednesday night, with a completely dry
forecast in store for Thursday.

Beyond Thursday, the upper ridge looks to maintain itself across the
Upper Midwest as a deep trough/upper low remains parked over the
Pacific Northwest.  This will provide the region with warm and dry
conditions, but we do have a slight chance of thunderstorms working
into western MN this weekend along a frontal boundary that the GFS
wants to push through.  The ECMWF is dry during that period though,
so will look for better continuity and agreement in the next few
model cycles.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1049 PM CDT Sat Jun 11 2016

The concerns during the period revolve around two chances for
SHRA/TSRA. The first is across eastern MN and western WI
overnight/early Sunday morning as elevated instability moves
through. Confidence remains high for scattered SHRA/isolated TSRA
late tonight from the Twin Cities on east with tempo groups now
in. Chances seem to be less for KAXN and KSTC with just VCSH
mentioned. The second chance for storms begins near KAXN late
Sunday afternoon and advances towards the Twin Cities by late
evening. Confidence is high for TSRA at KAXN and KSTC with tempo
groups in along with gusty WNW winds to 45 knots. Otherwise, VFR
through the period outside of the SHRA/TSRA. ENE winds overnight
6-12 knots becoming ESE on Sunday 10-20 knots.

KMSP...Confidence remains high for scattered SHRA/isolated TSRA
between 09z and 13z with a few showers lingering until 17z. A dry
afternoon and early evening before a BKN line of storms
approaches from the northwest after 03z. There may be some gusty
WNW winds to 35 knots or higher as the storms move through late
Sunday evening.

/OUTLOOK FOR KMSP/

MON...VFR. CHC SHRA/TSRA in the morning. Wind NW to N 5-10 kts.
TUE...VFR. CHC SHRA/TSRA in afternoon/evening. Wind E 5-10 kts.
WED...MVFR possible. SHRA/TSRA likely. Wind ESE 10 kts.

&&

.MPX Watches/Warnings/Advisories...
WI...None.
MN...None.
&&

SHORT TERM...JPC
LONG TERM...SPD
AVIATION...RAH
Hazardous weather outlook, Jun 12, 5:58 AM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
558 AM CDT SUN JUN 12 2016

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
130930-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
558 AM CDT SUN JUN 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL
MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT.

MORNING THUNDERSTORMS WILL CONTINUE INTO THE LATE MORNING HOURS
OVER FAR SOUTHEASTERN MINNESOTA INTO SOUTHWESTERN WISCONSIN. VERY
HEAVY RAIN...FREQUENT LIGHTNING AND SMALL HAIL CAN BE EXPECTED.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO SLOWLY SWEEP
ACROSS CENTRAL AND SOUTHERN MINNESOTA INTO WESTERN WISCONSIN LATE
THIS AFTERNOON THROUGH TONIGHT. THUNDERSTORMS WILL START NEAR THE
WESTERN STATE LINE BY LATE THIS AFTERNOON...THEN PROCEED EASTWARD
THIS EVENING INTO THE EARLY MORNING HOURS. THERE IS A SLIGHT RISK
OF SEVERE THUNDERSTORMS IN WESTERN AND CENTRAL MINNESOTA WITH A
MARGINAL RISK OF SEVERE THUNDERSTORMS IN EASTERN MINNESOTA INTO
WESTERN WISCONSIN. THE MAIN HAZARDS ARE DAMAGING WINDS AND LARGE
HAIL. SOME STORMS MAY ALSO CONTAIN VERY HEAVY RAIN AND FREQUENT
CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A SLOW MOVING LOW PRESSURE SYSTEM WILL SPREAD INTO MINNESOTA AND
WISCONSIN FROM LATE TUESDAY THROUGH THURSDAY ACCOMPANIED BY A
SEVERAL PERIODS OF PROLONGED SHOWERS AND THUNDERSTORMS. THE
THREAT FOR SEVERE WEATHER DURING THESE DAYS IS LOW AT THIS
TIME...BUT THERE IS A THREAT FOR HEAVY RAIN WHICH COULD LEAD TO
FLOODING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING INTO EARLY
MORNING MONDAY.

In the hours before

Special weather statement, Jun 12, 2:20 AM CDT, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
220 AM CDT SUN JUN 12 2016

MNZ060-062-070-078-120800-
DAKOTA-HENNEPIN-GOODHUE-RAMSEY-
220 AM CDT SUN JUN 12 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HENNEPIN...DAKOTA...
GOODHUE AND SOUTHERN RAMSEY COUNTIES THROUGH 300 AM CDT...

AT 219 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM MEDICINE LAKE TO OAK CENTER. MOVEMENT WAS
EAST AT 15 MPH.

HALF INCH HAIL IS POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MINNEAPOLIS...ST. PAUL...RED WING...BLOOMINGTON...BROOKLYN PARK...
PLYMOUTH...EAGAN...MAPLE GROVE...EDEN PRAIRIE...BURNSVILLE...LAKEVILLE AND
MINNETONKA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 82 AND 88.
 INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 210 AND 222...AND
BETWEEN MILE MARKERS 226 AND 241.
 U.S. HIGHWAY 12 BETWEEN MILE MARKERS 147 AND 156.
 U.S. HIGHWAY 169 BETWEEN MILE MARKERS 118 AND 140.
 U.S. HIGHWAY 212 BETWEEN MILE MARKERS 155 AND 162.
 U.S. HIGHWAY 61 BETWEEN MILE MARKERS 75 AND 89...AND BETWEEN MILE
MARKERS 91 AND 118...AND NEAR MILE MARKER 132.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.

LAT...LON 4466 9332 4479 9333 4481 9351 4489 9352
      4491 9373 4518 9352 4490 9299 4489 9302
      4477 9301 4477 9288 4473 9276 4457 9255
      4454 9231 4446 9224 4445 9243 4437 9243
      4436 9255 4420 9255 4420 9259
TIME...MOT...LOC 0719Z 263DEG 13KT 4498 9344 4436 9241

JPC
Special weather statement, Jun 12, 4:00 AM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
400 AM CDT SUN JUN 12 2016

MNZ070-078-WIZ024-121000-
DAKOTA-GOODHUE-PIERCE-
400 AM CDT SUN JUN 12 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL DAKOTA...
CENTRAL GOODHUE AND WESTERN PIERCE COUNTIES THROUGH 500 AM CDT...

AT 359 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM PRESCOTT TO OAK CENTER. MOVEMENT WAS
NORTHEAST AT 5 MPH.

HALF INCH HAIL IS POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
RED WING...RIVER FALLS...HASTINGS...PRESCOTT...WELCH...BAY CITY...
FRONTENAC...DIAMOND BLUFF...WACOUTA...BELLECHESTER...FRONTENAC STATE PARK
AND HAGER CITY.

THIS INCLUDES U.S. HIGHWAY 61 BETWEEN MILE MARKERS 75 AND 104...AND
BETWEEN MILE MARKERS 112 AND 117.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.

LAT...LON 4472 9293 4475 9286 4475 9281 4478 9280
      4485 9265 4454 9230 4450 9230 4446 9224
      4445 9243 4437 9243 4437 9251
TIME...MOT...LOC 0859Z 221DEG 6KT 4472 9280 4437 9238

JPC
Special weather statement, Jun 12, 5:21 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
521 AM CDT SUN JUN 12 2016

MNZ061>063-078-WIZ023-024-121130-
ANOKA-WASHINGTON-GOODHUE-RAMSEY-ST. CROIX-PIERCE-
521 AM CDT SUN JUN 12 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WASHINGTON...EAST
CENTRAL ANOKA...NORTHEASTERN GOODHUE...NORTHEASTERN RAMSEY...
SOUTHWESTERN ST. CROIX AND PIERCE COUNTIES UNTIL 630 AM CDT...

AT 520 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM LINO LAKES TO NEAR RIVER FALLS TO
WACOUTA. MOVEMENT WAS SOUTHEAST AT 10 MPH.

DIME SIZE HAIL IS POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
RED WING...RIVER FALLS...WOODBURY...COON RAPIDS...BLAINE...MAPLEWOOD...
ANDOVER...OAKDALE...SHOREVIEW...WHITE BEAR LAKE...LINO LAKES AND FOREST
LAKE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 131.
 INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 249 AND 258.
 INTERSTATE 94 IN WISCONSIN BETWEEN MILE MARKERS 1 AND 19.
 U.S. HIGHWAY 61 BETWEEN MILE MARKERS 75 AND 99...AND BETWEEN MILE
MARKERS 143 AND 161.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.

LAT...LON 4440 9255 4469 9274 4471 9273 4473 9277
      4487 9286 4523 9332 4529 9292 4495 9239
      4454 9227 4454 9231 4450 9230 4445 9224
      4445 9243 4437 9244
TIME...MOT...LOC 1020Z 302DEG 7KT 4518 9311 4487 9267 4455 9247

JPC
Special weather statement, Jun 12, 6:56 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
656 AM CDT SUN JUN 12 2016

WIZ023-121230-
ST. CROIX-
656 AM CDT SUN JUN 12 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN ST. CROIX
COUNTY THROUGH 730 AM CDT...

AT 655 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR WILLOW RIVER STATE PARK TO NEAR
HAMMOND. MOVEMENT WAS SOUTHEAST AT 25 MPH.

HALF INCH HAIL IS POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
RIVER FALLS...HUDSON...NORTH HUDSON...BAYPORT...BALDWIN...HAMMOND...
ROBERTS...WOODVILLE...LAKELAND...BURKHARDT...HOULTON AND BOARDMAN.

THIS INCLUDES INTERSTATE 94 IN WISCONSIN BETWEEN MILE MARKERS 1 AND
28.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4485 9216 4486 9273 4494 9276 4494 9275
      4500 9278 4503 9276 4507 9280 4508 9236
      4488 9214 4486 9214
TIME...MOT...LOC 1155Z 331DEG 21KT 4504 9273 4505 9243

JPC

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 2:20 AM CDTSpecial Weather StatementMPXDakota, Goodhue, Hennepin40 min
Jun 12, 4:43 AM CDTFlash Flood WarningMPXGoodhue4 hr
Jun 12, 5:06 AM CDTSevere Thunderstorm WarningMPXGoodhue39 min
Jun 12, 5:21 AM CDTSpecial Weather StatementMPXWashington69 min
Jun 12, 3:11 PM CDTSevere Thunderstorm WarningMPXStevens64 min
Jun 12, 3:48 PM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Stevens42 min
Jun 12, 4:29 PM CDTSevere Thunderstorm WarningMPXDouglas, Pope61 min
Jun 12, 5:18 PM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Stearns, Todd57 min
Jun 12, 5:48 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Stearns57 min
Jun 12, 6:40 PM CDTSpecial Weather StatementMPXLac qui Parle50 min
Jun 12, 6:45 PM CDTSpecial Weather StatementMPXKandiyohi60 min
Jun 12, 4:00 AM CDTSpecial Weather StatementMPXPierce60 min

Nearby

Special Weather Statements in Wisconsin, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.